# SDR LR7A2012063000385

- Difficulty date: June 30, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 59,675 hours, 28,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION, FOUND INTERIOR FUSELAGE BULKHEAD INBD CAP CRACKED AT FS 902, WL 200, LBL 63.  REPAIR ACCOMPLISHED IAW SMP583, FIG 51-140-22.
